# SDR USAA2010040790730

- Difficulty date: March 12, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 68,776 hours, 47,254 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645262A
- Part serial: MA2885
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - DELAMINATION ON RIGHT WING NR 5 GROUND SPOILER UPPER SURFACE.  REPLACED RIGHT WING NR 5 GROUND SPOILER IAW B737 AMM 27-62-12-4.
